# SDR 95ZZZX4040

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6052C
- Make and model: Snias AS350B2
- Aircraft serial: 2586
- Engine: Tmeca ARRIEL1
- System (JASC): 7250 · Turbine Section
- Part: Module 3
- Part number: 70BM035400
- Condition: Bearing Coked
- Location: Mod 3 Rear
- Part time: 1,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOT PASSING OIL FLOW CHECK DUE TO COKING IN THE REAR BEARING OF MODULE 3.  REQUIRED DISASSEMBLY AND CLEANING.
